Skip to content
Ejaculation
avatar
An_247045 posted:
Hi! I'm a 15 year old male who is a very late bloomer. I am currently getting testosterone shots from my local children's hospital to help speed up puberty. Every time I masturbate and finish, a cloudy liquid comes out with some force, but not much. After I clean up a clear sticky substance oozes out of my penis. Usually it comes out slowly, but once in a while it will all come out at once with some force. My question is isn't these two substances supposed to be combined? What I mean to say is isn't my ejaculate supposed to be cloudy and sticky? Why do they come out separately?
Reply
 
avatar
jmgg5000 responded:
yes and no it depends at your age maybe both are not fully done yet. i would not worry. as long as you enjoy the feeling of playing with yourself that is all good
 
avatar
ontbear responded:
your seman will be thicker with the water you drink. how often do you masturbate? the "gray" stuff is the semen with the sperm in it. If you don't masturbate often the "thick" stuff will be more often. don't worry as a male I can offer this advise ontbear
 
avatar
exprzzionz responded:
You should not worry at all just jeep masturbating as often as you want and in time all this will clear up I think. I started masturbating when I was twelve and I loved it , still do !

There is nothing that feels as good as ejaculation so go ahead and pull on it brother.


Spotlight: Member Stories

over 60; Professional; Happily married over 30 years, with children. Interested in men's health/sex issues because spouse is unable to enjoy/have ...More

Helpful Tips

being gay,bi,straight,lesbian,transgender
if it makes you happy to be gblst, who cares what others think! More
Was this Helpful?
0 of 10 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.